# SDR AALA20110702TUL01

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- Aircraft time: 60,505 hours, 21,167 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Probe
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BDA - CREW REPORTED RIGHT ENGINE PRESSURE RATIO INDICATION FAULT.  EMERGENCY DECLARED FLIGHT RETURNED BDA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACE P1 PROBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
